# SDR UALA2010050501517

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 56,010 hours, 19,797 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF EMERGENCY LIGHT IN AFT CABIN DOESN'T LIGHT UP AND THE LAST 8 IN OF COVER IS MISSING.  SECURED LOOSE CONNECTOR.  OPS CHECK OK.
